# SDR 03FDEA02194

- Difficulty date: December 15, 2003
- Submitted: December 24, 2003
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 38,083 hours, 8,812 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - INBOARD FLAP VANE, OUTBOARD TRACK ATTACHMENT FITTING, BOLT HOLES (3) FOUND EXCEED LIMIT. RT WING - INBD FLAP VANE, OUTBD TRACK ATTACHMENT FITTING, BOLT HOLES   REPAIRED   AS PER EA 1-5750-75176, TITLE : WINGS - TRAILING EDGE AND TRAILING EDGE DEVICES - LT & RT INBD. FLAP VANE ATTACH FITTINGS REWORK.
